RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 312–315 (Mi mz663)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

A Note on the Approximation Properties of Frames of General Form

B. S. Kashina, T. Yu. Kulikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Scientific-Research Actuary-Finance Centre

DOI: https://doi.org/10.4213/mzm663

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 281–284

Bibliographic databases:

Received: 13.03.2002

Citation: B. S. Kashin, T. Yu. Kulikova, “A Note on the Approximation Properties of Frames of General Form”, Mat. Zametki, 72:2 (2002), 312–315; Math. Notes, 72:2 (2002), 281–284

Citation in format AMSBIB
\Bibitem{KasKul02}
\by B.~S.~Kashin, T.~Yu.~Kulikova
\paper A Note on the Approximation Properties of Frames of General Form
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 312--315
\mathnet{http://mi.mathnet.ru/mz663}
\crossref{https://doi.org/10.4213/mzm663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942557}
\zmath{https://zbmath.org/?q=an:1051.42020}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 281--284
\crossref{https://doi.org/10.1023/A:1019866432197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737016}


Linking options:
  • http://mi.mathnet.ru/eng/mz663
  • https://doi.org/10.4213/mzm663
  • http://mi.mathnet.ru/eng/mz/v72/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, T. Yu. Kulikova, “A Note on the Description of Frames of General Form”, Math. Notes, 72:6 (2002), 863–867  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, “Lower Bounds for $n$-Term Approximations of Plane Convex Sets and Related Topics”, Math. Notes, 72:4 (2002), 473–478  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. P. G. Grigor'ev, “On the Orthomassivity of the Set of Characteristic Functions of Convex Sets”, Math. Notes, 75:1 (2004), 140–144  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. E. S. Golubeva, “Freimy eksponent so stepennym vesom”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 2(83), 15–25  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:383
    Full text:101
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019